The statements in this forum have not been evaluated by Food and Drug Administration and are generated by non-professional writers. Any products described are not intended to diagnose, treat, cure, or prevent any disease.

Website Disclosure :

This forum contains general information about diet, health and nutrition. The information is not advice and is not a substitute for advice from a healthcare professional.

Long term affects of red eye?

Discussion in 'Seasoned Marijuana Users' started by Faded Spinner, Jul 22, 2002.

  1. I'm just wondering are there any long term affects of red eye caused by blazing t? Or even the long term use of Visine or Clear Eyes? Have any long time blazers noticed anything?

    Last night after blazing I woke up to an irritated left eye, like something was inside of my eye. I can still feel it right now. This is the second time this has happened and last time it happened, in 48 hours it was gone and I was fine.
     
  2. nope my red eye goes away with a good night of sleep usually and i dont use visine so i cant be any help there sorry bro
     
  3. I use eye drops that cost anywhere from $7-10$
    They're pretty fuckin strong. I notice my eyes watering alot and burning when I use them alot but they're usally crystal clear never heard of no long term affects.
     
  4. Lutein is a supplement that you can take for your eyes if you're worried but the only long-term effect of red-eye is that you start thinking that somethings wrong when their not red!
     
  5. i heard that using eye drops too much causes your eyes to stop making tears.

    as a sufferer of too much computer, my eyes can get pretty red. it usually means i have to go fishing for a few days to let my eyes rest.
     
  6. I've noticed that when I leave my eye drops on the dash of the car, and then use the drops on my way home, that my eyes burn VERY BAD just as soon as the first drop lands in my eye.
     
  7. the zinc sulfate in most namebrand eyedrops is what usually stops redness, but if its used too much then it will have a reverse effects and cause irritation...
     
  8. If you have let somon eles use your eye drops they could have touched their eye with the dropper then you used it the irritation in your eye may be an eye infection.
     
  9. bump how have everyones eyes been?
     
  10. I use eye drops every time I smoke. Don't notice anything different. Sometimes I just find myself putting eye drops in even when they aren't red because they make my eyes feel better.
     

Grasscity Deals Near You

Loading...

Share This Page